# SDR 96UAL900363

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UA
- Make and model: Boeing 737322
- Aircraft serial: 23953
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Shorted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

APU FIRE WARNING DETECTOR INOP LIGHT ILLUMINATED IN CRUISE.  FIRE LIGHT ILLUMINATED AND BELL SOUNDED.  BLEW BOTTLE, LIGHT REMAINED ON.  *S/D*  FOUND WIRE IN APU FIRE WARNING HARNESS WITH TWO CUTS THAT WERE SHORTING.  REPLACED WIRE CHECKS OK.
